Duke Mathematical Journal

On the volumes of cusped, complex hyperbolic manifolds and orbifolds

John R. Parker

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 94, Number 3 (1998), 433-464.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077230453

Mathematical Reviews number (MathSciNet)
MR1639519

Zentralblatt MATH identifier
0951.32019

Digital Object Identifier
doi:10.1215/S0012-7094-98-09418-2

Subjects
Primary: 32H20
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx] 57M50: Geometric structures on low-dimensional manifolds

Citation

Parker, John R. On the volumes of cusped, complex hyperbolic manifolds and orbifolds. Duke Math. J. 94 (1998), no. 3, 433--464. doi:10.1215/S0012-7094-98-09418-2. http://projecteuclid.org/euclid.dmj/1077230453.


Export citation

References

  • [1] C. C. Adams, The noncompact hyperbolic $3$-manifold of minimal volume, Proc. Amer. Math. Soc. 100 (1987), no. 4, 601–606.
  • [2] A. Basmajian and R. Miner, Discrete subgroups of complex hyperbolic motions, Invent. Math. 131 (1998), no. 1, 85–136.
  • [3] M. Beals, C. Fefferman, and R. Grossman, Strictly pseudoconvex domains in $\mathbbC^n$, Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 2, 125–322.
  • [4] K. Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978), no. 3-4, 243–261.
  • [5] P. Buser and H. Karcher, Gromov's almost flat manifolds, Astérisque, vol. 81, Soc. Math. France, Paris, 1981.
  • [6] J. Cygan, Wiener's test for the Brownian motion on the Heisenberg group, Colloq. Math. 39 (1978), no. 2, 367–373.
  • [7] D. B. A. Epstein, Complex hyperbolic geometry, Analytical and Geometric Aspects of Hyperbolic Space (Coventry/Durham, 1984) ed. D. B. A. Epstein, London Math. Soc. Lecture Note Ser., vol. 111, Cambridge Univ. Press, Cambridge, 1987, pp. 93–111.
  • [8] J.-M. Feustel, Kompaktifizierung und Singularitäten des Faktorraumes einer arithmetischen Gruppe, die in der zweidimensionalen Einheitskugel wirkt, Diplomarbeit, Humboldt University, Berlin, 1976.
  • [9] W. M. Goldman, Complex hyperbolic geometry, 1992, final preliminary version.
  • [10] W. M. Goldman and J. R. Parker, Dirichlet polyhedra for dihedral groups acting on complex hyperbolic space, J. Geom. Anal. 2 (1992), no. 6, 517–554.
  • [11] S. Hersonsky, Covolume estimates for discrete groups of hyperbolic isometries having parabolic elements, Michigan Math. J. 40 (1993), no. 3, 467–475.
  • [12] S. Hersonsky and F. Paulin, On the volumes of complex hyperbolic manifolds, Duke Math. J. 84 (1996), no. 3, 719–737.
  • [13] R.-P. Holzapfel, A class of minimal surfaces in the unknown region of surface geography, Math. Nachr. 98 (1980), 211–232.
  • [14] R.-P. Holzapfel, Geometry and Arithmetic Around Euler Partial Differential Equations, Mathematics and its Applications (East European Series), vol. 11, Reidel, Dordrecht, 1986.
  • [15] Y. Kamishima, Transformation groups on Heisenberg geometry, Kumamoto J. Math. 9 (1996), 53–64.
  • [16] S. Kamiya, Notes on nondiscrete subgroups of $\hat \rm U(1,\,n;\,F)$, Hiroshima Math. J. 13 (1983), no. 3, 501–506.
  • [17] S. Kamiya, Notes on elements of $\rm U(1,n;\bf C)$, Hiroshima Math. J. 21 (1991), no. 1, 23–45.
  • [18] R. Meyerhoff, Sphere-packing and volume in hyperbolic $3$-space, Comment. Math. Helv. 61 (1986), no. 2, 271–278.
  • [19] J. R. Parker, Shimizu's lemma for complex hyperbolic space, Internat. J. Math. 3 (1992), no. 2, 291–308.
  • [20] J. R. Parker, On Ford isometric spheres in complex hyperbolic space, Math. Proc. Cambridge Philos. Soc. 115 (1994), no. 3, 501–512.
  • [21] J. R. Parker, Uniform discreteness and Heisenberg translations, Math. Z. 225 (1997), no. 3, 485–505.
  • [22] H. Sandler, Trace equivalence in $\rm SU(2,1)$, Geom. Dedicata 69 (1998), no. 3, 317–327.